Sudden inhaler (Beclazone) problems

Has anyone had a similar problem - I recently got a new Beclazone inhaler from the chemist (have been using exactly the same brand for over 2 years) and started to use it. After a day I got a weird feeling in my chest, hard to describe but a bit breathless and coughing, without any wheeze. Went back to old inhaler which had a few puffs left in it and felt fine again.

Has anyone had a similar problem suddenly when using an inhaler? Can you suddenly be allergic to the propellant or maybe they have changed some ingredient?

4 Replies

  • I think you can be allergic if they have changed an ingrediant. I'm allergic to a preservative that's in a bunch of things that people use for their skin (lotions, toothpaste, shampoo). Some brands of shampoo and toothpaste I used for years until I found out that I became allergic to an ingrediant. If I were you I would ask the chemist or look at the package insert to find out if there are any new ingrediants, and pay attention if it happens again.

    Hope you feel better.


  • hi noodle,

    I Would ask your doctor but I find when starting a new inhaler I do get side effects and ok the next time I use it.

    love Glyins xxx

  • Hi noodle,

    A similar thing happened to me. It could be worth checking whether your new inhaler (the delivery/canister - not the drug itself) has been changed. I had a near-identical experience and it turned out that my doctor is prescribing me an inhaler which has been manufactured without using CFCs. I have tried several different ones (in case there was aproblem with the first one that I was given). All the CFC-free ones that I have tried so far have had the same effect. I have a bit left in my old (CFC and therefore environmentally unfriendly) inhaler adn am also using that up.

    Just to be clear, in my case the medication itself is identical and has not changed (according to my doctor) - it is just the manufacture of the inhaler itself that has changed in order to be more environmentally friendly.

    Obviously, things might be different for you but it could be worth checking re: the inhaler.

    Hope you are feeling better.

  • Thanks for all the advice...will try for a couple of days and see how it goes and failing that, will go to doctor's to see if he can suggest something.

You may also like...